# SDR 2000UALA00003

- Difficulty date: January 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 38,584 hours, 6,007 cycles
- Engine: Pwa PW4060
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Part number: 834503
- Condition: Failed
- Location: Nr 9 Slat
- Component: -
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASSYMETRY EICAS  MESSAGE DISPLAYED WHEN FLAP LEVER SELECTED TO 1.  DIVERTED TO JFK.  *S/D*  SLAT MOVEMENT WAS INHIBITED BY THE FLAP/SLAT ELECT UNIT (FSEU) WHEN IT RECEIVED A SLAT POSITION LOGIC SIGNAL FROM THE PROXIMITY SWITCH ELECT UNIT INDICATING A SLAT ASYMMETRIC CONDITION.  THE ASYMMETRIC LOGIC SIGNAL ORIGINATED FROM A FAILED SLAT POSITION SWITCH (S303) LOCATED ON THE RIGHT WING, NR 9 SLAT, INBOARD SWITCH.  THE SUBJECT S303 POSITION SWITCH WAS REPLACED WITH A NEW SWITCH.  THE SLAT SYSTEM WAS OPERATIONALLY CHECKED OK PER MM 27-88-06.  AS PRECAUTION, THE FSEU WAS REPLACED PER MM 27-51-01.
